# SDR 2003740523

- Difficulty date: February 21, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 43,876 hours, 35,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT WEB IS CORRODED AROUND LOWER ROW OF NUTS STR 27R BETWEEN STA 1010 - STA 1030.  REMOVED WEB FROM BS 1010 TO 1030 FOR REPAIR IAW SRM 51-30-2, FABRICATED NEM WEB IDIMENSIONS 19 INCHES X 4 INCHES USING 7075-T6 .063 PO 991861 IAW SRM 53-10-2 FIG 5.  ALODINED AND PRIMED NEW PIECE IAW SRM 51-10-2 AND INSTALLED NEW WEB IAW 51-30-2.
